MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE MICROFX OCD UNIVERSAL DRILL; BIT, DRILL

STRYKER ENDOSCOPY-SAN JOSE MICROFX OCD UNIVERSAL DRILL; BIT, DRILL
Catalog Number 234-200-200
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the drill bit broke off at the end during drilling.All broken fragments have been successfully removed from the patient.
 
Additional Manufacturer Narrative
Alleged failure: the drill bit broke off at the end during drilling.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force, 2) run drill in reverse, 3) reuse/resterilization of single-use device, or use of a single drill on multiple defects, 4) guide is translated and/or rotated during drilling; drill not in alignment with guide, 5) user does not use snap cap, drills too deep, 6) drill is started/stopped while in bone (technique guide instructs to run continuously during drilling), 7) hard bone.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
MICROFX OCD UNIVERSAL DRILL
Common Device Name
BIT, DRILL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23373516
Report Number0002936485-2025-00870
Device Sequence Number9931670
Product Code HTW
UDI-Device Identifier37613327004091
UDI-Public37613327004091
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number234-200-200
Device Lot NumberW89056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown